Title of article
On block partial linearizations of the pfaffian Original Research Article
Author/Authors
A.A. Lopatin، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
21
From page
109
To page
129
Abstract
Amitsur’s formula, which expresses det(A + B) as a polynomial in coefficients of the characteristic polynomial of a matrix, is generalized for partial linearizations of the pfaffian of block matrices. As applications, in upcoming papers we determine generators for the SO(n)-invariants of several matrices and relations for the O(n)-invariants of several matrices over a field of arbitrary characteristic.
Keywords
Pfaffian , Partial linearizations
Journal title
Linear Algebra and its Applications
Serial Year
2007
Journal title
Linear Algebra and its Applications
Record number
825686
Link To Document